MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7310
Health Effect - Clinical Codes Hypoglycemia (1912); Shaking/Tremors (2515)
Date of Event 05/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The customer received a blood glucose reading of 23mg/dl on the contour next usb and felt shaky, which she stated was an indication of low blood glucose.The customer was advised to return the test strips for investigation.New meter and strips were sent to her.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
430 s. beiger st.
mishawaka IN 46544
MDR Report Key6608671
Report Number1826988-2017-00171
Device Sequence Number324418
Product Code NBW
UDI-Device Identifier10301937310253
UDI-Public(01)10301937310253(17)180630(10)DW6FFEC33B
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2018
Device Model Number7310
Device Lot Number6FFEC33B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2017
Initial Report FDA Received Date06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1